# SDR DXTA2023021480470

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 9,126 hours, 5,194 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL410 A TCAS IN STBY DIDPLAYED ON THE MFD AND A WHITE XPDR IN STBY CAS MESSAGE DISPLAYED.  TRANSPONDER WAS IN A/RA BUT TRANSPONDER CODE WAS YELLOW ALONG WITH FLIGHT ID. ATC NOT ABLE TO GET ANYTHING BUT A PRIMARY RETURN, REGARDLESS OF WHICH TRANSPONDER SELECTED.  PERFORMED THE OPS CHECKS OF THE TRANSPONDER WITH SATISFACTORY RESULTS REF CL 350 AMM 34-54-01. PERFORMED THE FOLLOW ON CHECKS AFTER RERACKING THE JB4 WITH SATISFACTORY RESULTS UP TO THE RETRACTION FUNCTIONAL CHECKS IAW AMM 24-63-13.   JACKED AIRCRAFT & PERFORMED MULTIPLE OPS MLG SWINGS, NO DEFECTS NOTED IAW AMM 32-30-00. RETURNED TO ITS ORIGINAL CONFIGURATION.
